# SDR UALA2009040600988

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 69,582 hours, 11,304 cycles
- Engine: Pwa PW4060
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M852
- Part serial: 105
- Condition: Faulty
- Location: Vibration Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG VIBE BITE STATUS MSG WILL NOT CLEAR.  REPLACED ENGINE VIBRATION MONITOR UNIT, RAN BOTH ENGINES.  INDICATIONS ARE NORMAL.
